Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 02-07-2008, 06:54 PM
neKFS
Guest
 
Posts: n/a
Default celexa withdrawal

After a 3-month taper to allow my body time to adjust to the lower dose before lowering again, I have finally been off Celexa for 6 days, which have been the six most uncomfortable, difficult consecutive days of my life. EVER. I have a complex psychiatric diagnosis (Major depression and PTSD) so I do will continue to take psychiatric medication. However, Celexa took away much of what makes life worth living. Sexual side-effects, in particular, have been extremely frustrating. After several years on SSRI medications, I just want to get off, you know? I have been tapering onto Remeron as I've tapered off. However, the final elimination of Celexa has been very difficult. I am experiencing electrical zaps along with severe joint and muscle pain all the way down my right arm from the shoulder to the tips of my ring and pinky finger. Last night I experienced severe panic for no particular reason at all. My head is in a haze with frequent bouts of vertigo and general malaise. I've been very argumentative and of sharp opinion this past week. Just getting through each day so I can return home to a controllable environment has been unusually difficult. From reading what non-drug company-sponsored information I can find on the Internet---taking care to avoid agenda material by groups including Scientologists, among others---it seems that I should expect to continue feeling lousy for another one to two weeks. It's a terrible situation to be in. I believe very firmly that there was not adequate warning when I started taking SSRIs as to what could be expected when I chose to discontinue. In fact, I believe it is part of the drug companies' plan to get people on medications they can never stop taking. Or am I just experiencing paranoia due to acute withdrawal? Thanks to all for your previous posts, which have at least helped me determine that I am not completely crazy and that the worst symptoms will likely soon pass.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
celexa withdrawal kelly Celexa 0 09-13-2007 04:08 PM
celexa withdrawal Unregistered Celexa 3 09-10-2007 12:07 AM
withdrawal Susan Celexa 0 08-19-2007 11:23 PM
Withdrawal Effects of Celexa Unregistered Celexa 0 12-02-2005 06:00 AM
Withdrawal Stud Celexa 0 09-27-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:55 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.